Whilst Botox is not a new cosmetic treatment. Foot Botox is currently on the rise. With Christmas part season in full swing, more and more women are looking towards this treatment as a solution to the pain associated with high heels.
So what is Foot Botox?
Much like the well known treatment to smooth out wrinkles in the face. The procedure involves a combination of a dermal filler injected into the ball of the foot to provide extra cushioning whilst the botox is used to control sweating and expanding. /the result makes shoes or more commonly high heels more comfortable.
How long does Foot botox last?
The treatment typically lasts three to four months, with many clinics seeing a rise in requests from early October. It should be noted that this isn’t a long term solution to foot pain.
The dermal filler part of the treatment is instant bu the effect of the botox typically takes 48 hours to take effect. The speed of the treatment means it can be done at short notice for an event or party.
Who gets foot Botox?
The treatment is used by people who have a reduction in the fatty tissue in the ball of the foot which can be painful regardless of the types of shoe you wear. It is becoming more common among younger women who wish to wear the more extreme and uncomfortable high heels.
How much does foot botox cost?
Unsurprisingly this is not a common treatment and only offered by selected high end clinics. Ranging between £600-£800 per treatment. Dr Esho of Clinic ESHO is one of the more high profile doctors offering the treatment in London.
If foot botox safe?
Whilst the ingredients used are common and used regularly in many cosmetic treatments . Many doctors would warn you that it isn’t recommended as a long term solution as foot pain is a sign that there is something wrong and the treatment only masks the underlying problem.
Try limiting the use of painful or uncomfortable high heels to avoid long term problems. If you have pain in the balls of your feet, it is recommended to seek the advice of your GP or HCPC registered Podiatrist.